×

zbMATH — the first resource for mathematics

A vanishing discount limit theorem for controlled Markov chains. (English) Zbl 0702.93066
Summary: Finite controlled Markov chains with discounted cost criterion are considered. It is proved that the average cost optimal control yields the stochastically smallest distribution of the discounted cost asymptotically as the discount rate tends to zero.

MSC:
93E20 Optimal stochastic control
60J05 Discrete-time Markov processes on general state spaces
PDF BibTeX XML Cite
Full Text: Link EuDML
References:
[1] D. Freedman: Brownian Motion and Diffusion. Springer-Verlag, New York–Berlin–Heidelberg 1983. · Zbl 0501.60070
[2] R. A. Howard: Dynamic Programming and Markov Processes. Technology Press and John Wiley, New York 1960. · Zbl 0091.16001
[3] M. Laušmanová: On asymptotic inequalities in discrete time controlled linear systems. Proc. of 4th Prague Symposium on Asymptotic Statistics, Charles University, Prague 1989, pp. 377-388.
[4] P. Mandl: Martingale methods, in discrete state random processes. Kybernetika 18 (1982), Supplement, 1-57.
[5] P. Mandl: Asymptotic ordering of probability distributions for linear controlled systems with quadratic cost. Stochastic Differential Systems (Lecture Notes in Control and Information Sciences 78), Springer-Verlag, Berlin–Heidelberg–New York 1986, pp. 277 to 283. · Zbl 0588.93070
[6] P. Mandl, M. R. Romera Ayllón: On adaptive control of Markov processes. Kybernetika 23 (1987), 2, 89-103. · Zbl 0639.60049
[7] P. Mandl, M. R. Romera Ayllón: On controlled Markov processes with average cost criterion. Kybernetika 23 (1987), 6, 433-442. · Zbl 0633.90090 · eudml:28716
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.